MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER PERCUTANEOUS
Catalog Number CV-04301
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the extension line of four devices separated during intravenous infusion of iv fluids on four different horses in a veterinary clinic.The iv fluids were unable to be delivered completely into the horses' vein.The device was removed and replaced.The incident did not cause any harm, injury or sustaining health consequences to the animals.The associated emdr report numbers are 3006425876-2025-00190, 3006425876-2025-00207, 3006425876-2025-00206 and 3006425876-2025-00205.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided six photos for analysis.The photos show the distal extension line separated adjacent to the luer hub and portions of the extension line extrusion were within the luer hub.The report of extension line/luer hub separation was confirmed from the customer provided photos.The damage is consistent with a manufacturing molding issue.The customer returned one representative cvc kit for analysis.No defects or anomalies were observed with the returned sample.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report of an extension line/luer hub separation was confirmed through visual analysis of the customer photos.The customer returned a representative sample; however, visual analysis of the customer photos revealed that the distal line had separated directly adjacent to the luer hub, and portions of the extension line remained within the luer hub.The damage is consistent with a manufacturing molding issue.Based on the information provided and the customer photos, manufacturing molding likely caused or contributed to this event.A capa has previously been initiated to address issues of this nature and indicates that the root cause is manufacturing related.This capa was implemented 07-nov-2024 to address the issue of extension line/luer hub separation.This implementation date occurred after the manufacturing date of the extension lines (july and august 2022) involved with this complaint.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 16 GA X 8IN (20 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21421900
Report Number3006425876-2025-00190
Device Sequence Number7987127
Product Code DQY
UDI-Device Identifier00801902105165
UDI-Public(01)00801902105165(11)221005(17)270228(10)71F22J3287(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-04301
Device Lot Number71F22J3287
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown